Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3653

Title: Internally 4-connected binary matroids with cyclically sequential orderings
Authors: Aikin, J
Chun, C
Hall, R
Mayhew, D
Keywords: Cyclically sequential
4-Connected
Binary matroid
Sequential ordering
Publication Date: 2010
Publisher: Elsevier
Citation: Discrete Mathematics. 310(1): 92-108, Jan 2010
Abstract: We characterize all internally 4-connected binary matroids M with the property that the ground set of M can be ordered (e0,…,en−1) in such a way that {ei,…,ei+t} is 4-separating for all 0≤i,t≤n−1 (all subscripts are read modulo n). We prove that in this case either n≤7 or, up to duality, M is isomorphic to the polygon matroid of a cubic or quartic planar ladder, the polygon matroid of a cubic or quartic Möbius ladder, a particular single-element extension of a wheel, or a particular single-element extension of the bond matroid of a cubic ladder.
URI: http://bura.brunel.ac.uk/handle/2438/3653
http://www.sciencedirect.com/science/article/pii/S0012365X09003999
DOI: http://dx.doi.org/10.1016/j.disc.2009.08.001
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science

Files in This Item:

File Description SizeFormat
Internally 4-connected binary matroids with cyclically sequential orderings.pdf292.05 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan